# SDR 4VAA2023111410011

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N25UE
- Make and model: Saab 2000SAAB
- Aircraft serial: 055
- Aircraft time: 31,297 hours, 35,844 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 7U78583
- Part serial: 94L0033
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED TWO MAINTENANCE CAUTIONS. ONE FOR L ELEVATOR G AUG AND ANOTHER FOR L ELEVATOR IAS AUG. THE CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD. MAINTENANCE REPLACED THE LEFT-HAND POWER ELEVATOR CONTROL UNIT. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
